MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0101
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 07/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was noted a cardiac tamponade and pericardial effusion (pe) occurred.During a left atrial appendage (laa) closure procedure, a versacross connect laac was selected for use.Intracardiac echocardiogram (ice) imaging was being used and confirmed there was not a pre-existing effusion present.Venous access was obtained and transseptal puncture (tsp) was performed.There was difficulty visualizing the wire on ice.The wire was tenting.Difficulty of ra anatomy not so much tsp workflow.After tsp, a small pe became visible on ice, and the physician determined this was due to ice catheter manipulation during tsp.The patient remained stable.A watchman flx pro delivery system and closure device (wds) was inserted and the closure device was implanted in the left atrial appendage (laa).After release of the closure device, hypotension was noted.An effusion sweep was performed and a noticeably larger pe was present at the ventricles in the pericardium.A pericardiocentesis was performed, with 185cc of fluid removed.Pericardial drain and chest tube was place.The procedure was concluded.The patient was admitted to the coronary care unit (ccu) for overnight observation and three units of blood given to patient.The patient was hospitalized as of (b)(6) 2025.The device is not expected to be returned for analysis (disposed).The physician does not believe that access solutions contributed to the patient complication.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.Good faith effort attempts to try and retrieve additional details regarding the reported event are in progress, but further information was unable to be obtained yet.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Due to additional information received, this follow-up 1 report is being submitted for the updated field describe event or problem (b5), in section b: adverse event or product problem.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.
 
Event or Problem Description
It was noted a cardiac tamponade and pericardial effusion (pe) occurred.During a left atrial appendage (laa) closure procedure, a versacross connect laac was selected for use.Intracardiac echocardiogram (ice) imaging was being used and confirmed there was not a pre-existing effusion present.Venous access was obtained and transseptal puncture (tsp) was performed.There was difficulty visualizing the wire on ice.The wire was tenting.Difficulty of ra anatomy not so much tsp workflow.After tsp, a small pe became visible on ice, and the physician determined this was due to ice catheter manipulation during tsp.The patient remained stable.A watchman flx pro delivery system and closure device (wds) was inserted and the closure device was implanted in the left atrial appendage (laa).After release of the closure device, hypotension was noted.An effusion sweep was performed and a noticeably larger pe was present at the ventricles in the pericardium.A pericardiocentesis was performed, with 185cc of fluid removed.Pericardial drain and chest tube was place.The procedure was concluded.The patient was admitted to the coronary care unit (ccu) for overnight observation and three units of blood given to patient.The patient was hospitalized as of (b)(6) 2025.The device is not expected to be returned for analysis (disposed).The physician does not believe that access solutions contributed to the patient complication.It was further confirmed that the patient has been discharged.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
5825 explorer drive
mississauga, on L4W 5 P6
CA   L4W 5P6
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22796848
Report Number2124215-2025-56480
Device Sequence Number8789339
Product Code DXF
UDI-Device Identifier00685447019466
UDI-Public(01)00685447019466
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0101
Device Catalogue NumberVXAK0101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexUnknown
Patient RaceBlack Or African American